A Nadler-Type Fixed Point Theorem in Dislocated Spaces and Applications
No Thumbnail Available
Date
2018
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Miskolc inst Math
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we introduce the concept of a Hausdorff dislocated metric. We initiate the study of fixed point theory for multi-valued mappings on dislocated metric space using the Hausdorff dislocated metric and we prove a generalization of the well known Nadler's fixed point theorem. Moreover, we provide some examples and we give an application of our main result.
Description
Aydi, Hassen/0000-0003-4606-7211; KARAPINAR, ERDAL/0000-0002-6798-3254; , Hassen/0000-0003-3896-3809
Keywords
Hausdorff dislocated metric, multi-valued mapping, Nadler's fixed point theorem
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
Volume
19
Issue
1
Start Page
111
End Page
124